MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC BATTERY 14.8V, 6.3 AH LI-ION BATTERY

PHILIPS NORTH AMERICA LLC BATTERY 14.8V, 6.3 AH LI-ION BATTERY
Model Number M3538A
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the battery fails calibration by only being able to charge to 53%.There was no patient involvement.
 
Event or Problem Description
It was reported to philips that the battery fails calibration by only being able to charge to 53%.

Brand Name
BATTERY 14.8V, 6.3 AH LI-ION BATTERY
Common Device Name
BATTERY
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
MDR Report Key11864499
Report Number3030677-2021-11646
Device Sequence Number16863641
Product Code MKJ
UDI-Device Identifier00884838002791
UDI-Public00884838002791
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3538A
Device Catalogue NumberM3538A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2021
Distributor Facility Aware Date04/26/2021
Initial Date Received by Manufacturer 04/26/2021
Supplement Date Received by Manufacturer08/27/2021
Initial Report FDA Received Date05/21/2021
Supplement Report FDA Received Date09/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1